Bad reaction to Isocort? - Mothering Forums

Forum Jump: 
 
Thread Tools
Old 09-29-2011, 09:28 AM - Thread Starter
 
crunchy_mommy's Avatar
 
Join Date: Mar 2009
Posts: 6,460
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
I've been on thyroid meds (dessicated) for several months and felt no better and I was supposed to start taking some adrenal support stuff but it was too expensive so I decided to try Isocort. I've been taking it for about a month, 5 pills a day (2-2-1). I thought it was helping ever so slightly -- I seemed to have a bit more stamina and a little less fogginess -- but the last couple of days I feel like I've been reacting really badly to it. My heart is racy and I feel like my blood pressure is up or something -- like I feel angry although I'm not actually angry, it's just my body, if that makes sense??? And when it wears off I get a horrible headache. So IDK what to do now, stop taking the Isocort? Take more of it? Stop everything, including the useless thyroid pills??? I'm so frustrated!!!!!!!!! It was the one thing that was ever-so-slightly helping. I'm so depressed now.

Co-sleeping is really wonderful when your child actually SLEEPS!! familybed1.gif
crunchy_mommy is offline  
Sponsored Links
Advertisement
 
Old 10-27-2012, 04:01 PM
 
M Reads's Avatar
 
Join Date: Oct 2012
Posts: 1
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
looks like this post is a little older ~ but I am having the SAME problem & I don't know what to do. I've been taking dessicated thyroid for about 6 months & it has helped a lot, but I was still tired enough that I would feel overwhelmed/teary some days taking care of our 3 small kids. So I took Dr. Wilson's adrenal supplements for 2 months. Still tired, even with good diet, etc. So, found a naturopath ~ she gave me Isocort -- And my energy definitely rebounded significantly. Not as overwhelmed at all. Doing the dishes doesn't make me want to sob and give up on life... you know. BUT my relatively stable internal state of bland peaceful calmness turned into a bit of a Pissed Off state. Small things like my ability to feel love turned into a charged angry-ish state. Stopped the Isocort after a few days and I returned to a loving internal state. less energy, but more than before Isocort. Also I was getting headaches (which i never have), rapid heart beat, and a jittery core & hands. my libido improved some .. But nowadays I try not to take it because with the increase in energy comes headaches and anger. HELP. I hate feeling angry. It steals my "healthy" loving psyche/personality greensad.gif Damn adrenals. I am positive that our mental/emotion health is unquestionably connected to out nuero-endocrine system (limbic, parasympathetic, thyroid, adrenal) and digestion. So, did you find an alternative to Isocort? Did taking more help? I take a total of one tab a day. some days. I've taken as much as two tabs - but that made my heart beat race.
M Reads is offline  
Old 10-27-2012, 09:41 PM - Thread Starter
 
crunchy_mommy's Avatar
 
Join Date: Mar 2009
Posts: 6,460
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Welcome to MDC!

I stopped both the thyroid meds and the Isocort. After I stopped, my mood improved significantly. My energy level was (and still is) very low... so I have not yet found something that helps with that, but I did come to the conclusion that mental health & inner peace were more important to me than energy... Dishes don't get done though. greensad.gif I just went through another round of tests with a new doctor so I'll update if anything helpful comes of it. Good luck. hug.gif

Co-sleeping is really wonderful when your child actually SLEEPS!! familybed1.gif
crunchy_mommy is offline  
 
User Tag List

Thread Tools


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off